BannerHauptseite TUMHauptseite LehrstuhlMathematik SchriftzugHauptseite LehrstuhlHauptseite Fakultät
Bounds on the Diffusion Constant for the Rubinstein-Duke model of electrophoresis, M. Prähofer, H. Spohn, Physica A 233 (1-2), 191-207 (1996)

We prove bounds on the diffusion constant for the Rubinstein-Duke model by means of a variational formula. The leading term decreases quadratically with the length of the polymer chain. The coefficient of proportionality agrees with the one for the model with periodic boundary conditions. The next leading term is anomalous. Upper and lower bounds on the corresponding scaling exponent are given.